MathSciNet Relay Station
MathSciNet bibliographic data
MR1354980 (96i:47023) 47A56 (34B05 47A10 47B50 47N20)
Adamjan, Vadim M.; Langer, Heinz Spectral properties of a class of rational operator valued functions. J. Operator Theory 33 (1995), no. 2, 259–277.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement